MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; ANESTHESIA CIRCUIT-LF

MEDLINE INDUSTRIES, LP MEDLINE; ANESTHESIA CIRCUIT-LF
Catalog Number DYNJAA0313B
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, after intubation of a patient the circuit was "extended" and it was noted that there was a "mfg defect (holes)", which caused a "circuit leak and impaired ventilation".The customer reported that there was no injury as a result of the reported product problem, and there was no follow-up care, medical, and/or surgical intervention or treatment required.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, after intubation of a patient the circuit was "extended" and it was noted that there was a "mfg defect (holes)", which caused a "circuit leak and impaired ventilation".

Brand Name
MEDLINE
Common Device Name
ANESTHESIA CIRCUIT-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
danielle pohlman
three lakes drive
northfield, IL 60093-2753
MDR Report Key24887617
Report Number1417592-2026-00467
Device Sequence Number9852031
Product Code CAI
UDI-Device Identifier10195327151294
UDI-Public10195327151294
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJAA0313B
Device Lot Number25LBI453
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown